# SDR 00FDEA00561

- Difficulty date: August 21, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 31,902 hours, 15,690 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD A AIR TURNBACK DUE TO THE NR 1 T/REV UNLOCK LIGHT ON IN FLIGHT.
